# SDR P2EA98311

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 1 THRUST REVERSER LOWER BUCKET EXTERNAL SKIN CRACKED, DEFECT SIZE LENGTH 2.75 INCH.  REPAIRED THRUST REVERSER PER COOPESA EO COO-3-78-754-98 DATED DEC 17, 1998.  (M)
